# SDR DALA2017041903180

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 48,406 hours, 33,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 813-898
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED BS 813 - 898. LONGERON 15 - 18L.  REMOVED, FABRICATED, AND REPLACED THE SKIN PANEL IAW ER/A 557708-14, AND SRM 51-41-02 / 51-41-05.
